MathSciNet Relay Station
MathSciNet bibliographic data
MR2870916 (2012k:34083) 34C25 (37J45 58E05)
Li, Chun; Ou, Zeng-Qi; Tang, Chun-Lei Periodic and subharmonic solutions for a class of non-autonomous Hamiltonian systems. Nonlinear Anal. 75 (2012), no. 4, 2262–2272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement